Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2022
Radiation recall myositis with pazopanib in a patient with soft tissue sarcoma.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Varan Melike Pekyürek, Turna Hande, Öner Dinçbaş Fazilet
Аннотация
INTRODUCTION: Radiation recall reaction is an acute inflammatory reaction confined to previously irradiated areas that are most commonly triggered by the administration of anti-cancer agents after radiotherapy. Radiation recall myositis is a relatively rare form of radiation recall reaction.
CASE REPORT: Here we report a 29-year-old female patient who suffered from metastatic monophasic synovial sarcoma. 8.5 months after post-operative radiotherapy of the right thigh region, the patient suffered pain, edema, redness, and increased temperature locally on the right thigh. Physical exam showed red fixed skin, rigidity and severe tenderness of region, and thigh magnetic resonance imaging revealed dense edema areas at the addiction, semimembranous-semitendinous muscle, and superior part of the biceps femoris and vastus lateralis isointense on T1AG, hyperintense T2AG images. Based on these findings, the patient was diagnosed with pazopanib-induced radiation recall myositis.
MANAGEMENT & OUTCOME: Pazopanib was stopped and pentoxifylline (2 × 400 mg), Vitamin E (3 × 400 mg), and methylprednisolone (2 × 8 mg) were prescribed. After 1 month, complete relief of thigh pain and marked recovery of rigidity, as well as erythema, were achieved and no recurrence of radiation recall reaction-related symptoms was observed after the pazopanib rechallenge.
DISCUSSION: Myositis is a relatively rare presentation of radiation recall reaction and physicians must be aware of the symptoms of the patients who are treated by radiotherapy and pazopanib.
CASE REPORT: Here we report a 29-year-old female patient who suffered from metastatic monophasic synovial sarcoma. 8.5 months after post-operative radiotherapy of the right thigh region, the patient suffered pain, edema, redness, and increased temperature locally on the right thigh. Physical exam showed red fixed skin, rigidity and severe tenderness of region, and thigh magnetic resonance imaging revealed dense edema areas at the addiction, semimembranous-semitendinous muscle, and superior part of the biceps femoris and vastus lateralis isointense on T1AG, hyperintense T2AG images. Based on these findings, the patient was diagnosed with pazopanib-induced radiation recall myositis.
MANAGEMENT & OUTCOME: Pazopanib was stopped and pentoxifylline (2 × 400 mg), Vitamin E (3 × 400 mg), and methylprednisolone (2 × 8 mg) were prescribed. After 1 month, complete relief of thigh pain and marked recovery of rigidity, as well as erythema, were achieved and no recurrence of radiation recall reaction-related symptoms was observed after the pazopanib rechallenge.
DISCUSSION: Myositis is a relatively rare presentation of radiation recall reaction and physicians must be aware of the symptoms of the patients who are treated by radiotherapy and pazopanib.